# SDR CA130610015

- Difficulty date: June 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Aircraft time: 9 hours
- Engine: Pwa PT6A34
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: C6PF1034115
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS NOTICED A FUEL ODOR IN THE CABIN THAN NOTIFIED MAINTENANCE.  THE CABIN ODOR WAS THE RESULT OF A LEAKING FUEL LINE LOCATED IN THE FUEL GALLEY AREA.  THE PROBLEM WAS LOCATED IN FUEL BAY 5 FWD PUMP, WHICH WAS A RESULT FROM ARCING AT BOTH THE FUEL PUMP SIDE OF THE WIRE, AT THE STAINLESS ALLEN SCREW AND THE POSITIVE TERNINAL OF THE RF FLITER.  THE FAULTY LINE WAS REPLACED AND THE AREA WAS CLEANED FUNCTION TESTED THAN, THE AIRCRAFT WAS RETURNED TO SERVICE.  A MRO FINDING NR 2013-00-46 WAS GENERATED REGARDING THIS FAULT AND GIVEN TO MFG FOR THEIR INVESTIGATION.
